Two-dimensional Spectral Approximation

Journal Title: Journal of Applied Computer Science & Mathematics - Year 2017, Vol 11, Issue 24

Abstract

In this article, we propose a two-dimensional polynomial basis which extends Legendre series approximation to bivariate functions. We also present a theoretical study of the stability and the error estimation of the Tau spectral method in the constructed basis.

Authors and Affiliations

ISMAHENE SEHILI

Keywords

Related Articles

Kalman Filters for Estimating the potential GDP

The estimation of the potential GDP has a twofold importance: on one hand its accurate estimation allows the correct dimensioning of the macroeconomic policies and on the other hand, the study of potential GDP is a resea...

Secure and Efficient Diffusion Layers for Block Ciphers

Abstract–Modern block ciphers are designed to meet confusion and diffusion criteria. Substitution and permutation layers are used in the round function for this purpose. In this paper, we present a number of choices for...

APφ(R, C)-Spaces of Almost Periodic Functions

The spaces APφ(R, C), corresponding to functions φ ∈ K = Kamke class, have been defined and a few of their properties have been investigated in our recent paper [1]. The aim of this paper is to present some facts/propert...

Improvement of Gregory’s Formula Using Artificial Bee Colony Algorithm

Solving numerical integration is an important question in scientific calculations and engineering. Gregory’s method is among the very first quadrature formulas ever described in the literature, dating back to James Gregory...

A Formal Verification Model for Performance Analysis of Reinforcement Learning Algorithms Applied to Dynamic Networks

Routing data packets in a dynamic network is a difficult and important problem in computer networks. As the network is dynamic, it is subject to frequent topology changes and is subject to variable link costs due to cong...

Download PDF file
  • EP ID EP447486
  • DOI 10.4316/JACSM.201702003
  • Views 90
  • Downloads 0

How To Cite

ISMAHENE SEHILI (2017). Two-dimensional Spectral Approximation. Journal of Applied Computer Science & Mathematics, 11(24), 21-25. https://europub.co.uk/articles/-A-447486